Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223135
Title: Проблема разномасштабности и требования к методам численного решения систем обыкновенных дифференциальных уравнений
Authors: Бобков, В. В.
Бобкова, Н. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 2. – С. 52-54.
Abstract: For stiff systems of linear differential equations with constant matrix is constructed recurrent formulae for matrix elements of construction of family of explicit numerical methods, which secure accuracy to polynomial solutions.
URI: http://elib.bsu.by/handle/123456789/223135
ISSN: 0321-0367
Appears in Collections:1997, №2 (май)

Files in This Item:
File Description SizeFormat 
52-54.pdf630,38 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.